# SDR AMTA200600540

- Difficulty date: September 4, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296662
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT DUCT PRESSURE SPLIT AT CRUISE ALT L WAS 44 PSI AND R IS 28 PSI.  REMOVED AND REPLACED OF 390 DEG SENSOR, AND SWAP OF BAR`S, RAN ENGINES AT 80 PERCENT N1 FOR 15 MINUTES, PACKS ON, LT ENGINE PRESS 43 PSI R ENGINE PRESS 38 PSI, IN LIMITS PER FIM 36-10-00.  (M)
